# SDR WWMA9700095

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261AE
- Make and model: Saab 340B
- Aircraft serial: 340B261
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 727110606
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

DURING A REPOSITION FLIGHT, THE LEFT HAND ENGINE INBOARD COWLING FOWARD LATCH OPENED IN FLIGHT.  THE LEFT HAND ENGINE WAS SHUTDOWN.  MAINTENANCE CLOSED AND SECURED LEFT HAND INBOARD COWL.  A/C IS IN SERVICABLE CONDITION.  REPOSITIONED TO SBP.  REMOVED AND REPLACED LEFT INBOARD COWLING.
